American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37J15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ezequiel Maderna. Translation invariance of weak KAM solutions of the Newtonian $N$-body problem. Proc. Amer. Math. Soc. 141 (2013) 2809-2816.
Abstract, references, and article information   
View Article: PDF

[2] William Liu. Convexity of moment polytopes of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2921-2932. MR 1974350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Ivanescu and A. Savu. The Kowalevski top as a reduction of a Hamiltonian system on $\mathfrak{sp}(4, \mathbb{R})^*$. Proc. Amer. Math. Soc. 131 (2003) 607-618. MR 1933353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1